I started taking it late afternoon and worked to evening, but the side effect of insomnia and inability to get comfortable are extreme. Would it help to take it in the morning? I don’t want to go through the several day process of moving to the morning if others have tried it and seen no change. Since it is the extended release, I wonder if it even matters.
Hi, I take the Xeljanz XR at 4 am in the morning. I've not heard of side effects of insomnia. I have no side effects of taking it at this hour.
I take it at night with my other medications. I don't think I've noticed any difficulties falling to sleep... at least no more than usual. But I do take a sleep aid.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Xeljanz - developed high BP, edema of total body,night sweats & night terrors, are these side effect
Updated 24 Jun 2013 • 2 answers
Updated 16 Jun 2014 • 1 answer
Updated 10 Mar 2016 • 1 answer
Updated 11 Jan 2019 • 1 answer
Updated 1 Sep 2018 • 2 answers